# SDR YENA20140928207

- Difficulty date: September 28, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 24,181 hours, 14,897 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sealant
- Condition: Missing
- Location: Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT DIVERTED DUE TO NR 1 ENGINE BLEED LEAK AT FL310.  ENGINE BLEED SYS, SINGLE, ICING OK.  FOUND NR 1 ENGINE PRECOOLER OUTLET DUCT TO BE MISSING SEALANT.  RE-SEALED PRECOOLER OUTLET DUCT IAW MM 54-5025.  HIGH POWER ENGINE RUN FOUND SATISFACTORY.  PACK 2 WAS ON MEL AT THE TIME OF THE EVENT.
